# SDR SWAA2021021642303

- Difficulty date: January 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR T STRAP BS 772 LBL20-RBL20 WL156 IS CORRODED / RECEIVED NEW ACB FLOOR T STRAP BS 772 ON PO # 801448 NEW T STRAP TO BE INSTALLED ON CUST CARD # JPANEL-141-CLOSE
